# SDR SWAA970803

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cut
- Location: Bs 362.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SV CHECK, WHILE WORKING ON SKIN, ACCIDENTALLY CUT STRINGER SPLICE AT BS 362, AT S14R.  REPAIRED PER BOEING SRM.
